Document Type

Article

Language

eng

Format of Original

24 p.

Publication Date

2015

Publisher

University of the Punjab

Source Publication

Pakistan Journal of Statistics and Operation Research

Source ISSN

1816-2711

Original Item ID

doi: 10.18187/pjsor.v11i4.1164

Abstract

We introduce a new class of continuous distributions called the transmuted exponentiated generalized-G family which extends the exponentiated generalized-G class introduced by Cordeiro et al. (2013). We provide some special models for the new family. Some of its mathematical properties including explicit expressions for the ordinary and incomplete moments, generating function, Rényi and Shannon entropies, order statistics and probability weighted moments are derived. The estimation of the model parameters is performed by maximum likelihood. The flexibility of the proposed family is illustrated by means of an applications to real dataset.

Comments

Published version. Pakistan Journal of Statistics and Operation Research, Vol. 11, No. 4 (2015): 441-464. DOI. © University of the Punjab 2015.

Creative Commons License

Creative Commons Attribution 4.0 License
This work is licensed under a Creative Commons Attribution 4.0 License.

Share

COinS